JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 90
Rearrangements of the Coefficients of Ordinary Differential Equations

    Authors: Samir Karaa,  
    Keywords: Rearrangements, Nonconvex set, Extremal couples.  
    Date Received: 12/03/04  
    Date Accepted: 04/08/04  
    Subject Codes:


    Editors: Don B. Hinton,  

We establish extremal values of a solution y of a second-order initial value problem as the coefficients vary in a nonconvex set. These results extend earlier work by M. Essen in particular by allowing a coefficient in the second derivative expression.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login